# SDR QXEA200701301

- Difficulty date: August 10, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 21,770 hours, 31,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - AT FS X568, Z111.5, Y11L THERE IS A CORRODED N/P IN OUTBOARD SIDE OF TRACK.  REPAIRED IAW SRM 51-20-11, 51-20-36-, AND 51-20-16, AND RD8-53-9753.
